# SDR A6WA201441585

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Doubler
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54600-4000-0030 RT EXHAUST FAIRING INBD MOUNT BOLT ACCESS PANEL CUT OUT LANDING DOUBLER IS CRACKED.  R & R PANEL LANDING DOUBLER WITH SERVICEABLE PART IAW CMM 20-40-11 & 20-42-06.
